# SDR ASOA20130411125

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 30,976 hours, 23,483 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SHEAR CLIP AT FRAME 65 AT LOWER CUTOUT AT CARGO DOOR IS CORRODED.  MX PERFORMED REPAIR FOR SHEAR CLIP AT FRAME 65 AT LOWER CUTOUT CARGO DOOR IAW EC5320-01494, REV A.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
